Jun 23, 2008
I have had diahrrea for over 1 month, what could be causing this? I also have pelvic pain and strong pain during orgasms on my right side lower area. I am embarrased to go see a dr. about this.
Response from Mr. Vergel
Do not be embarassed and go see the doctor right away. It could be anything! Do not wait!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- What Std Causes Hair Loss?
- About How Long Does Hiv Survive In A Needle
- Diarrhea Vomiting And Muscle Pain Early HIV Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.